Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there. Thank you for your question. I will be helping you out with your queries
Have you been seen for this?
Do you have any rash?
Pain or burning when passing urine?
Are you monogamous (sexually active with one partner)?
Please let me know.
no rash just redness,and what appear slight blister (hardly noticible)
it was with 1 partner,relationship finished,no sex since
It seems UNLIKELY to be any sexually transmitted disease like herpes or something more serious.
Symptoms going away with canesten and then returning when not using it suggests to me that you are having a fungal infection
You may require a course of oral antifungal tablets if canesten is not working fully.
I would however also do a urine test as well as test you for STDs just to be sure. But, like I mentioned, it is unlikely to be any STD.
So I would like that you should be seen for this and examined and then be prescribed oral antifungal medications like fluconazole or itraconazole for this infection.
Are you following me?
can I get these tablets over the counter or do they need to be prescribed
they do need to be prescribed unfortunately.
You would have to contact your GP.
Are you with me/
no thanks I ll contact gp
You are most welcomeWish you all the best.I would appreciate it if you rate me by clicking on one of the smilies below.Kindest regards